# SDR SWAA2022020496177

- Difficulty date: December 12, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 37,239 hours, 18,472 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF #1 PYLON UPPER T/E PANEL INBD OF DEFLECTION RIB; SUPPORT ANGLE CRACKED ON FWD SIDE. / REMOVED AND REPLACED SUPPORT ANGLE IAW SRM 51-40-02.
